Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (137 KB) | Metadata | Table of Contents | ZAA summary
Volume 32, Issue 1, 2013, pp. 83–101
DOI: 10.4171/ZAA/1475

Published online: 2013-01-27

Limiting $J$-Spaces for General Couples

Fernando Cobos[1], Luz M. Fernández-Cabrera[2] and Pilar Silvestre[3]

(1) Universidad Complutense de Madrid, Spain
(2) Universidad Complutense de Madrid, Spain
(3) Universitat de Barcelona, Spain

We investigate limiting J-interpolation methods for general Banach couples, not necessarily ordered. We also show their relationship with the interpolation methods de ned by the unit square.

Keywords: Real interpolation, $J$-functional, limiting methods, interpolation over the unit square

Cobos Fernando, Fernández-Cabrera Luz, Silvestre Pilar: Limiting $J$-Spaces for General Couples. Z. Anal. Anwend. 32 (2013), 83-101. doi: 10.4171/ZAA/1475